I've been having abdominal pain since December. Have had EGD, found nothing. Had CT scan of abdomen last week and was basically negative except for a small abnormality in my small bowel called transient intussusception, which is when the bowel telescopes within itself kind of like a straw with the accordion like folds at the top. It's more common in children and less common in adults. My surgeon and General practitioner think that the blood pressure med that I take is causing angioedema and swelling in my intestine. Lisinopril is an ace inhibitor and it has been known to cause abdominal pain and angioedema. It usually requires exploratory laparotomy to fix this, but they want to investigate this more and so tomorrow I'm having a small bowel follow through and Upper GI where you swallow barium. I've also been on the FODMAP diet because my doctor thought I had IBS. If this is from the Lisinopril and the pain goes away, I will be so ecstatic! I'm posting this because if any of you are on the blood pressure medicine called Lisinopril and have continued abdominal pain and can't find the etiology, you might want to mention this to your doctor. I am stopping the drug and will be started a new blood pressure med tomorrow.